Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A report on prime numbers of the forms $ M=(6a+1)2\sp{2m-1}-1$ and $ M\sp{'} =(6a-1)2\sp{2m}-1$

Authors: H. C. Williams and C. R. Zarnke
Journal: Math. Comp. 22 (1968), 420-422
MSC: Primary 10.08
MathSciNet review: 0227095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society